Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Delayed period, uncontrollable weeing, tender breasts after taking morning after pill. Is this normal?

Hi, I ve took the morning after pill , I had all the expected symptoms but now I ve been having uncontrollable weeing, tender breasts and I m 3 days late for my period . Is this normal?
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi, you should remember that the morning after pill can prevent 86% of pregnancies but can not provide 100% protection. So, If you are not planning a pregnancy & are not ready for one then you should use a reliable method. If you have taken the morning after pill then it is very likely that it has done the work, periods may be late for few days in normal women & this may be accompanied by all the above symptoms. So, hope for the best but if the overdue persists, please do pregnancy test. Good luck.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor